Aa
Aa
A
A
A
Close
3094258 tn?1341979041

skin reactions

Need some input.  I first got a sunburn type rash on my neck/chest that my doc prescribed a great cream mixture that worked right away.  Have not needed it for that since!  But now it seems the toxins are coming out of my face.  On both sides of my nose, and whole chin area and spreading.  Looks like tiny white granules like salt grains get pushed out and sluff off eventually, making room for it to keep going.  The cream does not help this.  Question?  Is anyone out there experiencing this.  I do not see my doc again until mid July, so thought would reach out first.  I am just beginning week 5 tomorrow.  Help....
12 Responses
Sort by: Helpful Oldest Newest
2114467 tn?1358210256
hey there, I'm a vic girl and i have had a similar experience. I felt a grainy texture on my chin and both sides of my nose. It is not bothersome and i too, attribute this to toxins exiting my body. As far as any rash goes, i had excellent results from using gold bond triple action med. cream. I think I thwarted a potentially bad situation.
good luck with your treatment,
C
Helpful - 0
190885 tn?1333025891
maybe give more info...what tx are you on??..drink lots of water
Helpful - 0
Avatar universal
Perhaps see your doctor again?  Stay out of the sun.  Try to keep your skin cool and moisturized.  An antihistamine may help.
Advocate1955
Helpful - 0
766573 tn?1365166466
Whoa I doubt I would wait until the middle of July if whatever skin condition you have is spreading at that pace. I would see a Dermatologist. Believe me, I never used to be so quick to make such a suggestion until I let a skin condition go one time. It ended up getting worse and was difficult to treat. That is why if there is ever doubt I encourage people to see a Dermatologist. Maybe your doctor could refer you to one.
Helpful - 0
3094258 tn?1341979041
Thank you for your response.  I am on triple therapy. Spoke w/doc and she just said to watch out for blisters and that to not worry otherwise.  Use cool water to wash face daily.  She just prescribed a mild anti-depressant too, although since I believe I am wonder woman, I did not want to do that.  Oh well, I just began my 5th week of Pegasys, Incivic, and Ribofarin.  Will find out my new viral load after the 4th of July.  Crossing fingers that changes are good.  I want to reach out to others who responded as well...I am new to this type of chat thing, so don't want to discredit anyone who is sharing.  Thank you much.
Helpful - 0
3094258 tn?1341979041
Thank you, I left a post for all who answered.  Have a great weekend.
Helpful - 0
3094258 tn?1341979041
Thank you, I left a post for all who answered.  Have a great weekend.
Helpful - 0
Avatar universal
My husband had some small blisters with Incivek, but they were on his back, not on his face.  He used Eucerin body wash, Eucerin cream, a prescription cream for itching/rash, and we put tea tree oil on the blisters.
Advocate1955
Helpful - 0
3094258 tn?1341979041
Thank you sooo much.  I have been driving myself crazy with this.  I just exfoliate every night with a good brand I already had..(Mary Kay) and use the night facial moisturizer. seems to keep it at bay better.  I totally believe it is the toxins....Always had good natural skin before the tx.  Thanx again for the input.
Helpful - 0
3094258 tn?1341979041
Thans for your input.  I find Eucerin is great for all over too.  My doc said blisters is not a good thing and to let her know right away.  No blisters yet to report.  
Helpful - 0
Avatar universal
   Yeah, I have had that, on the chin, and sides of the nose.  I had
heard that Interferon may cause skin to become more greasy, so I thought it was just clogged pores, etc.
   I just washed it every night, with a mild soap, and use a moisturizer sometimes. I dont pick it, because our white blood cells are low right now, and our finger-tips hold germs, so I didnt want to stir up an infection.
   I thought maybe it may have been an allergic reaction, because sometimes it makes my nose itch, and I sneeze...but who knows?  
Helpful - 0
3094258 tn?1341979041
thanks, I agree....I am also just learning about this forum thing.  I see we are not far off of age.  I am 54, and still believing in the fountain of youth, so I keep my handsome h'band very close.  lol.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?